Über die Gleichung neunten Grades

D. Hilbert

Mathematische Annalen (1927)

  • Volume: 97, page 243-250
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hilbert, D.. "Über die Gleichung neunten Grades." Mathematische Annalen 97 (1927): 243-250. <http://eudml.org/doc/182637>.

author = {Hilbert, D.},
journal = {Mathematische Annalen},
pages = {243-250},
title = {Über die Gleichung neunten Grades},
url = {http://eudml.org/doc/182637},
volume = {97},
year = {1927},

AU - Hilbert, D.
TI - Über die Gleichung neunten Grades
JO - Mathematische Annalen
PY - 1927
VL - 97
SP - 243
EP - 250
UR - http://eudml.org/doc/182637
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.